Missed 1 Dose!I have been on Effexor for 4 months, a relatively low dose of 112.5mg. I want to say that Effexor has helped restore me to my normal state and I really have no intention of going off of it anytime soon. When I first started I had a few side effects, mostly diarrhea. I also see a counsellor to learn how to cope with triggers, I eat well and exercise.
I do not feel as though I suffer from PTSD anymore and I feel so normal that it's hard to tell I'm even on meds!
Last night I stayed at my boyfriends place and had left my meds on my counter at home. I figured I would miss my bedtime Effexor and just take it first thing in the morning when I got home.
3 hours after the time I usually take my Effexor I was hit with what I would equate to a severe migraine. I couldn't lift my head off the pillow and I couldn't open my eyes. The pain in my head was so severe that it felt like my brain was being pushed out my ears. I had night sweats that soaked the mattress and caused me to be frozen under a heavy duvet. When the alarm went off at 5:30am I turned it off but could barely open my eyes. I had to get myself up and drive home to get ready for work but I wasn't sure I would be able to drive, the headache was so severe. I managed to get home but the sun, even through my sunglasses, hurt.
The second I got home I took my Effexor and 3 Advil and within 20 minutes all was back to normal. Pain gone, felt good, had a shower, went to work.
I am now frightened for the day when my doctor says I don't need Effexor anymore.
Is there any reason to come off of it? What would be wrong about just staying on it?
MountainGirl33 31-35, F 14 Responses 0 Jun 9, 2010